# SDR UALA2012040902161

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 73,109 hours, 8,653 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED SEATS 19-22 RT SIDE.  REPLACED BATTERY M6006, OPS NORMAL.
